# SDR AALA201905229008

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,636 hours, 22,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2274
- Condition: Inoperative
- Location: Cabin
- Part time: 60,805 hours, 22,825 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND INOP EMERGENCY LIGHT EPSU-EMERGENCY POWER SUPPLY UNIT BATTERY PASSENGER CREW DOOR 843 IN PASSENGER CABIN  (1 EA). MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT FIN 14WL IAW AMM 33-51-38-000-001-A.
